# SDR YENA20150610188

- Difficulty date: June 10, 2015
- Submitted: June 11, 2015
- Operation: Air carrier
- Aircraft: N565JB
- Make and model: Airbus A320-232
- Aircraft serial: 2031
- Aircraft time: 48,730 hours, 17,241 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Control Servo
- Part number: 31077111
- Part serial: 18950
- Condition: Leaking
- Location: Hyd System
- Part time: 48,737 hours, 17,241 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED. DURING CRUISE FLIGHT RECEIVED ECAM: HYD Y RESERVOIR LOW LEVEL QUANTITY INDICATED ZERO.  INSPECTED AND FOUND RT SPOILER NR 4 SERVO CONTROL LEAKING. R & R RT NR 4 SPOILER SERVO CONTROL REF AMM 27-64-51, OPS CHECK AND LEAK CHECK GOOD. "Y" HYD SYSTEM WAS ACTUALLY AT 1.3 GAL, SERVICED TO WITHIN LIMITS. OK FOR SERVICE.
